Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Dryness over penile skin with white dots, disappear with washing, no pain or itching. Which medicines can be used?

sir,,,iam a married male 29 years old.iam staying abroad without family since 4 month.i am feeling some problem with my skin is dry one.every day morning iam seing my penies head some white dots like dry cheese.if i wash it, it will be desappear.again after 4 or 5 hours it s coming same like that, thers no pain and dear sir please tell me what i will do ? and iam staying in saudi arabia.if u are priscribe some medicine it should be awilable saudi arabia is help full for me ...thanks and regards,, munna..kerala.india
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

dear munna
Welcome to HCM-It is better to consult a doctor as he will be in better position to understand your problem and examine your penis. May be it is some kind of allergy.At the moment we can not prescribe any medicine.
Take care of yourself.
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor